- Cloud 9 Acupuncture & Integrative Medicine22 West Padonia Rd. Suite A-203
Timonium, MD 21093
Tag Archives: chemotherapy induced peripheral neuropathy
Chemotherapy-induced peripheral neuropathy (CIPN) is a common side effect of cancer treatment that can cause numbness, tingling, and pain in the hands and feet. It can also make it difficult to walk, dress, and perform other daily activities.
Acupuncture is a traditional Chinese medicine treatment that has been shown to be effective in relieving the symptoms of CIPN.
One exciting piece of compiled research breaks down many times of neuropathy and how acupuncture was used to improve the various types of acupuncture called, “Acupuncture for the Treatment of Peripheral Neuropathy: A Systematic Review and Meta-Analysis.”
It started out as a normal outing.
Irreversible is not a word you want to hear from your Doctor but it’s a common one if you’ve been diagnosed with Chemotherapy Induced Peripheral Neuropathy or CIPN.
Elliot S. of Towson survived testicular cancer only to be living life in constant pain. He felt